# SDR UALA2012050202590

- Difficulty date: May 1, 2012
- Submitted: May 14, 2012
- Operation: Air carrier
- Aircraft: N648UA
- Make and model: Boeing 767322
- Aircraft serial: 25285
- Aircraft time: 83,589 hours, 13,398 cycles
- Engine: Pwa PW4060
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Bs 1562 S39l/R
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE BS 1562 BETWEEN STRINGERS S-39L-39R SHEAR TIE CORRODED.  REMOVED AND REPLACED SHEAR TIE REF SRM51-40-02.
